View Full Version : SIDE EFFECTS: Help for someone new to medication


matthewduke
07-28-14, 06:43 AM
Hi guys,

So after a lengthy battle, my psychiatrist has diagnosed me with ADD-PI and has prescribed Strattera.

I've been taking it for exactly a week now, and I have seen an improvement in my concentration and focus, but have been hit by a lot of side effects.

I believe, from reading other threads, that these will subside after 4-8 weeks, but i'd like to see what you guys think.

I'm a 22 year old male by the way.

1: The dreaded ED (Erectile disfunction) - Along with a lack of a sex drive, my penis seems to have shrunk, doesn't get erect and have experienced premature ejaculation.

2: Insomnia - Usually my head hits the pillow and I'm out like a light, and I wont wake up until my alarm goes off. Now however, I struggle to fall asleep and when I do my mind remains active and wakes me up every half an hour or so.

3: Dry mouth - Always have cotton mouth.

4: Sweating a lot

5: Brief moments of great restlessness.


That's about it - Some upsetting effects yet I remain optimistic, but i'd love to hear some thoughts. :)


Mattie

matthewduke
07-29-14, 05:16 AM
Almost forgot to add, loss of appetite and weight loss (probably from lack of eating)

kreemer
08-05-14, 03:55 AM
My goodness, I've just finished my month on Strattera and couldn't wait to get off. The dry mouth and nuasea were just unbearable for me!